Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 4, 2017, 4:10 PM EDT for Saratoga County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2017, 4:10 PM EDT (20:10 UTC)
- Expired
- Aug 4, 2017, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Albany, NY
County Saratoga County, NY
The radar
The Albany radar (KENX), 69 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
463
WWUS81 KALY 042010
SPSALY
Special Weather Statement
National Weather Service Albany NY
410 PM EDT FRI AUG 4 2017
NYZ033-039-041-082-042045-
Southern Fulton-Hamilton-Northern Fulton-Northern Saratoga-
410 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHWESTERN SARATOGA AND EASTERN FULTON COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Cranberry
Creek, or 8 miles northeast of Gloversville, moving northeast at 25
mph.
Winds of 40 mph and half inch hail are possible with this storm.
This storm will be near...
Northampton Beach Public Campground around 420 PM EDT.
Northville around 425 PM EDT.
Edinburg around 435 PM EDT.
Day Center around 445 PM EDT.
Other locations impacted by this storm include Fairchilds Corners,
Fish House, Munsonville, Tenantville, Sweets Crossing, Benedict,
Pinnacle, Glenwild, Maple Grove and Broadalbin Junction.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4337 7416 4338 7405 4322 7385 4311 7408
4312 7412 4309 7412 4302 7426 4316 7442
TIME...MOT...LOC 2009Z 228DEG 22KT 4315 7426
$$
TAWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:13 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 4, 2:13 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Albany NY 213 PM EDT Fri Aug 4 2017 .SYNOPSIS... Warm and humid conditions will remain in place this afternoon through tonight. This will keep the threat for additional showers and thunderstorms in the forecast. Showers and thunderstorms increase tonight into Saturday along and ahead of a cold front. A cooler and drier air mass is expected for the remainder of the weekend before another chance for wet weather arrives for early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1048 AM EDT...The forecast area remains in a warm and humid air mass with sfc dewpts in the 60s to around 70F in a few locations. The latest KENX radar trends show a small batch of showers/t-storms have drifted into the southeast Catskills/Mid- Hudson valley/NW CT. Hard to find a clear focus for the showers/t-storms, but an outflow boundary may have moved into region from the morning convection neat New York City. Some rainfall rates in the 0.25-0.50"/hr range noted in the NY Mesonet. Latest SPC Mesoanalysis has MLCAPEs of around 500 J/kg in the area with about 20 kt of effective bulk shear. We expect these storms to be loosely organized, and not a great severe threat. We have emphasized the heavy rain threat with PWATs getting close to 1.50-1.70" range south and east of KALB. The 12Z KALB sounding had a PWAT of 1.43" with an SBCAPE of 650 J/kg. We retooled the POPS in the forecast grids with a emphasis of prefrontal differential heating thunderstorms in the afternoon. The better threat comes later in the afternoon west of the forecast area closer to the cold front and then perhaps a prefrontal sfc trough. Best instability this afternoon is west of the Hudson River Valley based on the 12Z NAM with SBCAPEs of 1000-1500 J/kg with increasing 0-6 km bulk shear to around 30 kts. The Slight Risk area grazing the southern Adirondacks and western Mohawk Valley still looks good. The question will be how much instability is left to tap into with the approaching the band of convection the HRRR/NAM 3-km mesoscale models are hinting at. Highs once again will be in the lower to mid 80s with a few spotty upper 80s, and upper 70s to lower 80s across the mountains/hills. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... The Storm Prediction Center continues to highlight a 'marginal risk' of severe weather from near the Hudson River and points westward with the 'slight risk' line running through the Adirondacks and western Mohawk Valley. As potent August upper low and short wave across the upper Great Lakes approaches, this will send a cold front eastward tonight. The nocturnal timing of this feature suggests the best severe potential will be west of the Hudson, yet overall shear profiles do increase overnight and mid level instability will remain in place so can not completely rule out a couple severe events overnight. Regardless, a line of convection will accompany this cold front as this feature tracks across the entire region from west to east through Saturday morning. Now any slight timing differences with this frontal movement will have an impact to the expected weather on Saturday. A round of strong to potential severe thunderstorms may develop east of the Hudson through the early afternoon hours as instability increases once again. Overnight lows will generally be in the 60s with highs Saturday close to 80F in the valley areas with mostly 70s expected. As brisk and somewhat drier air advects in the region in the wake of frontal passage later Saturday into Saturday night, delta t/s off Lake Ontario increase. As deep cyclonic flow will be in place, lake effect rain showers may develop downwind of Lake Ontario as delta t/s climb close to 20c. Meanwhile, mixing layer heights climb toward 5000 feet through Saturday where 20-25kts of winds reside before crashing Saturday night. Overnight lows mainly into the 50s with some upper 40s expected across the higher terrain as H850 temperatures fall back into the single digits. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Surface high pressure will be in control for Sunday with a partly to mostly sunny sky. Temps aloft will be cool for early August to start the day, but should be warming up through the day. Still, max temps will be a little below normal for August, with mid to upper 70s for most valley areas, along with comfortable levels of humidity. With a fast flow in place aloft, the weather will quickly turn unsettled once again for the start of the upcoming week. An area of low pressure will be passing by to the south of the region for Monday and this system will be aided by a sharp upper level trough and strong jet streak aloft. A period of steady rain looks to fall beginning as early as late Sunday night and continuing through the day on Monday and into Monday evening. Precip will be tapering off Monday night to showers/areas of drizzle, although some showers will likely linger even into Tuesday thanks to the passing upper level trough. The heaviest/steadiest rainfall will be for southern parts of the area. While northern areas may only see about a half inch of rain, upslope areas of the Catskills and other locations close to the low track may see around two inches of rainfall. With our area on the cooler, stratiform rainfall side of the storm, rainfall rates shouldn't be too high, so widespread flash flooding is not anticipated. With the clouds/precip, temps will be held down on Monday and most areas will only see highs in the mid to upper 60s. Behind the departing storm, clouds should finally break for some sun by Tuesday afternoon, but highs will only reach into the low to mid 70s. Another area of high pressure should allow for a period of dry weather for the middle of the week, with temperatures still a little below normal. Wednesday should feature a good amount of sunshine with highs in the 70s, and Thursday looks dry for most spots with highs in the mid to upper 70s. Another frontal system looks to approach for late in the week, along with increasing humidity levels thanks to a moist, southerly flow expected to be in place. There will be a chance for showers and possible thunderstorms for Thursday night into Friday, with highs on Friday once again the mid to upper 70s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Prefrontal showers and thunderstorms will continue this afternoon across eastern NY and western New England. The cold front will move slowly across the region tonight into tomorrow morning. VFR conditions are expected outside of any thunderstorms this afternoon into early this evening. Brief reductions to MVFR/IFR levels are possible in any thunderstorms. KPOU/KPSF have the best chance between 18Z-22Z, where KALB/KGFL also have TEMP0 groups out from 20Z to 00Z/FRI. The cold front approaches this evening, and PROB30 groups were used in the 05Z to 12Z time frame to address additional thunderstorms. Lowering cigs/vsbys are possible in the bands of showers and embedded thunderstorms with widespread MVFR conditions developing. Some IFR conditions are possible in terms of cigs at KPSF. The band of showers and thunderstorms should move east of the terminals in the late morning. Southerly winds of 8 to 15 kts with gusts to 20 to 25 kts especially at KALB will continue this afternoon. The winds will be from the south at 5 to 10 kts tonight, and veer to the southwest at 10 to 15 kts in the late morning with some gusts in the 20 to 25 kt range possible. Outlook... Saturday Night: Low Operational Impact. Breezy NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: High Operational Impact. Definite RA. Monday Night: Moderate Operational Impact. Chance of RA. Tuesday: Moderate Operational Impact. Chance of SHRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Seasonably warm and humid conditions will prevail through remainder of this week. Isolated to scattered thunderstorms are possible by this afternoon. Otherwise, it will be a bit breezy with southerly winds possibly gusting to around 20-25 mph, mainly valley locations. RH values will drop into the 50-65 percent range. Widespread showers and thunderstorms, some containing heavy rainfall, are expected tonight into Saturday morning as a cold front moves across the region from west to east. Dry weather will build in for later Saturday afternoon and continuing into Sunday. Winds will turn westerly and be a bit gusty to around 20 mph. RH values Sunday will fall into the 40 to 55 percent range as a much drier airmass builds in. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... Isolated to scattered thunderstorms are possible this afternoon, with limited coverage mitigating heavy rainfall threat. However, widespread showers and thunderstorms, some containing heavy rainfall, are expected Friday night into Saturday morning as a cold front moves east across the region. Localized ponding of water in low lying/poor drainage and urban areas will be possible, but progressive nature of the system will limit the flooding threat. Dry weather will build in for later Saturday afternoon and Sunday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM/Wasula NEAR TERM...BGM/Wasula SHORT TERM...BGM LONG TERM...Frugis AVIATION...Wasula FIRE WEATHER...BGM/Thompson HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 12:41 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1241 PM EDT Fri Aug 4 2017 CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084- VTZ013>015-051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1241 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York excluding the western Adirondacks and the western Mohawk Valley, and for southern Vermont. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon into tonight. There is a marginal risk for severe thunderstorms as a cold front approaches the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. Brief heavy rainfall will accompany any thunderstorm that could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The marginal risk for severe thunderstorms continues through Saturday morning, as a cold front moves across the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ032-033-038>040-082-051100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Fulton- 1241 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for the western Adirondacks and western Mohawk Valley of east central New York. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon into tonight. There is a slight risk for severe thunderstorms as a cold front approaches and moves across the region late this afternoon into tonight. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. Brief heavy rainfall will accompany any thunderstorm that could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The slight risk for severe thunderstorms continues through early Saturday morning, as a cold front moves across the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 4, 3:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Albany NY
330 PM EDT FRI AUG 4 2017
CTZ001-MAZ025-042000-
Northern Litchfield-Southern Berkshire-
330 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...
At 329 PM EDT, a strong thunderstorm was located near Canaan, or 11
miles southeast of Great Barrington, moving northeast at 25 mph.
This storm will be near...
Sandisfield around 350 PM EDT.
Otis around 400 PM EDT.
Other locations impacted by this storm include Sodom, East Sheffield,
Hartsville, Konkapot, North Colebrook, Gomorrah, New Boston, North
Otis, Montville and Mill River.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4201 7302 4195 7324 4208 7339 4228 7309
4221 7302 4215 7303 4215 7307 4212 7306
4211 7307 4209 7307 4207 7306 4204 7306
4204 7301
TIME...MOT...LOC 1929Z 237DEG 20KT 4204 7326
ROKLocal storm report, Aug 4, 3:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 1 ENE LINCOLN PARK 41.96N 73.99W
08/04/2017 ULSTER NY TRAINED SPOTTER
TWO LARGE LIMBS DOWN ABOUT ONE FOOT IN DIAMETER AT
ROUTE 9W AND BOICES LANE
&&
EVENT NUMBER ALY1704020
DBTSpecial weather statement, Aug 4, 3:42 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Albany NY 342 PM EDT FRI AUG 4 2017 NYZ058-059-042030- Eastern Greene-Western Greene- 342 PM EDT FRI AUG 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE COUNTY... At 342 PM EDT, a strong thunderstorm was located near North-South Lake Campground, or 7 miles west of Catskill, moving north at 20 mph. this storm will remain over mainly rural areas of northwestern Eastern Greene and northeastern Western Greene Counties, including the following locations: East Durham, Norton Hill, Greenville Center, West Coxsackie, Round Top, Result, Haines Falls, Earlton, Sanfords Corners and Limestreet. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4217 7394 4219 7410 4242 7412 4239 7379 TIME...MOT...LOC 1942Z 189DEG 18KT 4223 7401 ROK
Local storm report, Aug 4, 3:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG GLOVERSVILLE 43.05N 74.35W
08/04/2017 FULTON NY 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1704021
JECLocal storm report, Aug 4, 4:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FUNNEL CLOUD 2 E CRANBERRY CREEK 43.15N 74.19W
08/04/2017 FULTON NY BROADCAST MEDIA
FUNNEL CLOUD OBSERVED OVER GREAT SACANDAGA LAKE.
CONFIRMED BY VIDEO.
&&
EVENT NUMBER ALY1704022
JECSpecial weather statement, Aug 4, 4:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
410 PM EDT FRI AUG 4 2017
NYZ033-039-041-082-042045-
Southern Fulton-Hamilton-Northern Fulton-Northern Saratoga-
410 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHWESTERN SARATOGA AND EASTERN FULTON COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Cranberry
Creek, or 8 miles northeast of Gloversville, moving northeast at 25
mph.
Winds of 40 mph and half inch hail are possible with this storm.
This storm will be near...
Northampton Beach Public Campground around 420 PM EDT.
Northville around 425 PM EDT.
Edinburg around 435 PM EDT.
Day Center around 445 PM EDT.
Other locations impacted by this storm include Fairchilds Corners,
Fish House, Munsonville, Tenantville, Sweets Crossing, Benedict,
Pinnacle, Glenwild, Maple Grove and Broadalbin Junction.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4337 7416 4338 7405 4322 7385 4311 7408
4312 7412 4309 7412 4302 7426 4316 7442
TIME...MOT...LOC 2009Z 228DEG 22KT 4315 7426
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:00 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Aug 3, 9:29 PM EDT | Special Weather Statement | ALY | Columbia | 46 min |
| Aug 4, 10:23 AM EDT | Special Weather Statement | ALY | Dutchess | 37 min |
| Aug 4, 1:03 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 4, 1:36 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 39 min |
| Aug 4, 1:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 4, 2:23 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 67 min |
| Aug 4, 3:04 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga | 116 min |
| Aug 4, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 56 min |
| Aug 4, 3:42 PM EDT | Special Weather Statement | ALY | Greene | 48 min |
| Aug 4, 4:12 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 4, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 56 min |
| Aug 4, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Aug 4, 4:46 PM EDT | Flash Flood Warning | ALY | Fulton, Saratoga | 119 min |
| Aug 4, 4:49 PM EDT | Special Weather Statement | ALY | Greene | 41 min |
| Aug 4, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 55 min |
| Aug 4, 5:14 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Aug 4, 5:18 PM EDT | Special Weather Statement | ALY | Hamilton | 57 min |
| Aug 4, 5:28 PM EDT | Special Weather Statement | ALY | Albany | 47 min |
| Aug 4, 5:46 PM EDT | Special Weather Statement | ALY | Hamilton | 44 min |
| Aug 4, 6:07 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 38 min |
| Aug 4, 6:24 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 51 min |
| Aug 4, 6:52 PM EDT | Special Weather Statement | ALY | Herkimer | 38 min |
| Aug 4, 7:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Aug 4, 7:17 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 58 min |
| Aug 4, 7:22 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 53 min |
| Aug 3, 8:15 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 3, 8:17 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 3 hr |
| Aug 4, 3:30 PM EDT | Special Weather Statement | ALY | Berkshire | 30 min |
| Aug 4, 11:58 AM EDT | Special Weather Statement | ALY | 47 min | |
| Aug 4, 12:46 PM EDT | Special Weather Statement | ALY | 29 min | |
| Aug 4, 1:36 PM EDT | Special Weather Statement | ALY | 24 min | |
| Aug 4, 1:41 PM EDT | Special Weather Statement | ALY | 64 min | |
| Aug 4, 2:47 PM EDT | Special Weather Statement | ALY | 43 min |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.